# SDR R61A2021022700285

- Difficulty date: March 15, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 30,785 hours, 19,084 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: MS212561
- Condition: Low Tension
- Location: Mlg Emer Extend
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTENSION SYSTEM MAIN CABLE TENSION LOW AND MLG CONTROL TENSION LOW. ADJUSTED EMERGENCY EXTENSION CABLE TENSION IAW AMM 32-34-00-820-801-A
